Open Access
Translator Disclaimer
March 2016 On the involutions of the Riordan group
Masanari Kida
Funct. Approx. Comment. Math. 54(1): 19-23 (March 2016). DOI: 10.7169/facm/2016.54.1.2

Abstract

We give an algebraic description of involutions in the Riordan group.

Citation

Download Citation

Masanari Kida. "On the involutions of the Riordan group." Funct. Approx. Comment. Math. 54 (1) 19 - 23, March 2016. https://doi.org/10.7169/facm/2016.54.1.2

Information

Published: March 2016
First available in Project Euclid: 22 March 2016

zbMATH: 1384.05027
MathSciNet: MR3477731
Digital Object Identifier: 10.7169/facm/2016.54.1.2

Subjects:
Primary: 05A15
Secondary: 05A19 , 05E18 , 11B99

Keywords: eigenseries , involutions , Riordan group

Rights: Copyright © 2016 Adam Mickiewicz University

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.54 • No. 1 • March 2016
Back to Top